Modelling of uncertainty and bi-variable maps

Ol'ga Nánásiová , Jarosław Pykacz

Abstract

n/a
Author Ol'ga Nánásiová
Ol'ga Nánásiová,,
-
, Jarosław Pykacz IM
Jarosław Pykacz,,
- Institute of Mathematics
Journal seriesJournal of Electrical Engineering-Elektrotechnicky Casopis, ISSN 1335-3632
Issue year2016
Vol67
No3
Pages169-176
Keywords in Englishorthomodular lattice, probability measure, triangular norm, s-map
DOIDOI:10.1515/jee-2016-0024
URL http://www.degruyter.com/downloadpdf/j/jee.2016.67.issue-3/jee-2016-0024/jee-2016-0024.xml
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.483 (2) - 2016=0.524 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back